Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS Cleveland, OH

April 4, 2014Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 4, 2014, 5:24 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 66 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2014, 5:24 PM EDT (21:24 UTC)
Expired
Apr 4, 2014, 6:30 PM EDT
In force
66 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 151 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 5:24 PM EDTTSTM WND DMGGirard, PAONE TREE DOWN IN SPRINGFIELD TOWNSHIP NEAR EGGLEY ROAD.
Apr 4, 5:35 PM EDTTSTM WND DMG4 W Meadville, PAA FEW TREES DOWN IN VERNON TOWNSHIP.
Apr 4, 5:35 PM EDTTSTM WND DMGErie, PAA FEW TREES AND WIRES DOWN.
Apr 4, 5:38 PM EDTTSTM WND DMGCochranton, PAA FEW TREES DOWN.
Apr 4, 5:45 PM EDTTSTM WND DMGEdinboro, PAONE TREE DOWN NEAR CYPRESS AND JEFFERSON.
Apr 4, 5:50 PM EDTTSTM WND DMGTownville, PASEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WUUS51 KCLE 042124
SVRCLE
PAC039-049-042230-
/O.NEW.KCLE.SV.W.0002.140404T2124Z-140404T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
524 PM EDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 630 PM EDT

* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES NORTH OF GIRARD TO 11 MILES SOUTH OF LINESVILLE...AND
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEADVILLE...
  ERIE...
  EDINBORO...
  WATERFORD...
  CAMBRIDGE SPRINGS...
  UNION CITY...
  NORTH EAST...
  SPARTANSBURG...
  CORRY...
  TITUSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4161 7982 4148 8001 4148 8052 4171 8052
      4184 8049 4187 8052 4198 8052 4210 8019
      4218 8011 4216 8006 4224 7988 4227 7976
      4201 7975 4200 7960 4162 7961
TIME...MOT...LOC 2124Z 270DEG 44KT 4215 8031 4150 8041

$$

KIELTYKA
2 follow-up statements
873 
WWUS51 KCLE 042152
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
552 PM EDT FRI APR 4 2014

PAC039-049-042230-
/O.CON.KCLE.SV.W.0002.000000T0000Z-140404T2230Z/
CRAWFORD PA-ERIE PA-
552 PM EDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR ERIE AND EASTERN CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF NORTH EAST TO 11 MILES SOUTHEAST
OF MEADVILLE...MOVING EAST AT 50 MPH.

A REPORT WAS RECEIVED OF TREES DOWN IN COCHRANTON.
 
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
SPARTANSBURG...CORRY AND TITUSVILLE.

LAT...LON 4161 7982 4148 8001 4154 8029 4190 8021
      4208 8019 4216 8013 4218 8011 4216 8006
      4224 7988 4227 7976 4201 7975 4200 7960
      4162 7961
TIME...MOT...LOC 2151Z 270DEG 44KT 4215 7986 4150 7997

$$

WILLARD
041 
WWUS51 KCLE 042209
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
609 PM EDT FRI APR 4 2014

PAC039-049-042219-
/O.CAN.KCLE.SV.W.0002.000000T0000Z-140404T2230Z/
CRAWFORD PA-ERIE PA-
609 PM EDT FRI APR 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND EASTERN CRAWFORD
COUNTIES IN NORTHWEST PENNSYLVANIA IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4161 7982 4148 8001 4154 8029 4190 8021
      4208 8019 4216 8013 4218 8011 4216 8006
      4224 7988 4227 7976 4201 7975 4200 7960
      4162 7961
TIME...MOT...LOC 2209Z 270DEG 44KT 4215 7956 4150 7968

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:37 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 4, 3:37 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI APR 4 2014

.SYNOPSIS...

A COLD FRONT OVER THE REGION THIS EVENING WILL MOVE OFF THE EAST
COAST TONIGHT AS HIGH PRESSURE BUILDS INTO THE MISSISSIPPI VALLEY.
THE HIGH PRESSURE AREA WILL BUILD OVER THE REGION SATURDAY NIGHT AND
SUNDAY. LOW PRESSURE WILL DEVELOP OVER THE LOWER MISSISSIPPI VALLEY
SUNDAY NIGHT AND MOVE NORTHEAST ACROSS THE REGION MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

A COLD FRONT WITH A LINE OF SHOWERS IS ALONG A LINE FROM CEDAR POINT
TO MNN. CONVECTION IS SLOWLY INCREASING BUT INSTABILITY IS MARGINAL
WITH CAPE ONLY ABOUT 100 J/KG WITH LI NEAR ZERO FROM CLE TO PHD.
EXPECT THE CONVECTION TO INCREASE IN INTENSITY SLIGHTLY AS IT PROGRESSES
EAST ACROSS THE FORECAST AREA FOR THE NEXT COUPLE OF HOURS. WIND
GUSTS TO 40-55 MPH CAN BE EXPECTED WITH BRIEF HEAVY RAIN.

ALONG AND BEHIND THE FRONT WIND GUSTS IN THE 30-38 KNOT RANGE PREVAIL
SO DESPITE BEING SOMEWHAT MARGINAL WILL CONTINUE THE WIND ADVISORY
INTO THE EVENING.

SHOWERS WILL DIMINISH QUICKLY AFTER FRONTAL PASSAGE AND THEN COLDER
AIR WILL SPREAD INTO THE REGION. MARGINAL LAKE EFFECT PRECIPITATION
CONDITIONS WILL DEVELOP TONIGHT AND WILL CONTINUE TO MENTION
SCATTERED SHOWERS MIXING WITH AND CHANGING TO SNOW SHOWERS AFTER
MIDNIGHT. THE AIR MASS ADVECTING INTO THE REGION IS ONLY MARGINALLY
COLD ENOUGH TO INDUCE LAKE EFFECT SNOW SO EXPECT ONLY A BRIEF PERIOD
OF SNOW SHOWERS IN THE SNOW BELT.

HAVE USED MAV GUIDANCE WITH MINOR CHANGES.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...

CONDITIONS WILL RAPIDLY IMPROVE SATURDAY AS DRIER AIR MOVES INTO
THE REGION AS HIGH PRESSURE BUILDS INTO THE REGION AND THE
SUBSIDENCE INVERSION LOWERS. FAIR WEATHER WILL CONTINUE INTO SUNDAY
NIGHT AS HIGH PRESSURE SHIFTS BY. HAVE USED MAV GUIDANCE WITH MINOR
CHANGES.

CLOUDINESS AND MOISTURE WILL SPREAD BACK INTO THE REGION LATE SUNDAY
NIGHT AND MONDAY. RAIN WILL OVER SPREAD THE REGION MONDAY MORNING
WITH TIMING FAIRLY CONSISTENT AMONG THE MODELS. A WIDESPREAD 1-1.5
INCHES OF RAIN IS EXPECTED AND FLOODING MAY BECOME A CONCERN.
TEMPERATURES MAY COOL ENOUGH ON THE WEST SIDE OF THE LOW TRACK FROM
MFD TO LPR THAT WE MAY HAVE SNOW MIX IN WITH THE RAIN.  A MIXTURE OF
MAINLY RAIN WITH SOME SNOW IS POSSIBLE MONDAY NIGHT AS LOW LEVEL
THICKNESS GETS DOWN TO NEAR 1300 M AND WET BULB TEMPERATURES GET
BELOW 35 F.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

THE MODELS TRANSITION FROM A TROUGH OVER THE GREAT LAKES ON TUESDAY
TO A PROGRESSIVE RIDGE BY THURSDAY...AND THEN ANOTHER TROUGH BY LATE
WEEK. THE MONDAY SURFACE LOW WILL LIFT OUT ON TUESDAY. THE GFS
EMPHASIZES A TRAILING SHORT WAVE TUESDAY NIGHT INTO WEDNESDAY A BIT
MORE THAN THE OTHER MODELS ALTHOUGH ALL OF THE MODELS DEPICT THE
WAVE. WILL KEEP A SMALL CHANCE OF RAIN/SNOW SHOWERS TUESDAY NIGHT
INTO WEDNESDAY MORNING ALTHOUGH IT WOULD LIKELY BE INSIGNIFICANT.

WARM ADVECTION IS UNDERWAY BY WEDNESDAY AFTERNOON. THURSDAY APPEARS
TO BE THE BLUE RIBBON DAY FOR NEXT WEEK ALTHOUGH THERE WILL PROBABLY
BE  A BRISK SOUTH-SOUTHWEST WIND. FORECAST HIGHS IN THE 60S. THE
NEXT COLD FRONT WILL SLIDE SOUTHEAST THURSDAY NIGHT INTO FRIDAY. THE
12Z ECMWF TRIES TO STALL THE FRONT BY FRIDAY NIGHT BUT WE HAVE
PLENTY OF TIME TO FINE-TUNE THE FORECAST. TEMPS BACK DOWN TOWARD
NORMAL BY THE END OF THE WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FRONT WILL CONTINUE TO MOVE EAST ACROSS THE FORECAST AREA THIS
AFTERNOON. HAVE NOT BEEN ABLE TO GET MUCH CONVECTIVE DEVELOPMENT
IN THE WARM SECTOR AND WILL REMOVE THUNDERSTORMS FROM THE TAF
FORECASTS ALTHOUGH CANNOT TOTALLY RULE OUT LIGHTNING SOMEWHERE.
WINDS WILL PICK UP WITH FRONTAL PASSAGE WITH GUSTS 30-40 KNOTS
STILL LIKELY FROM KCLE WEST. MVFR CEILINGS WILL PREVAIL AFTER THE
FRONTAL PASSAGE AND WINDS WILL REMAIN GUSTY...SLOWLY DIMINISHING
LATER TONIGHT INTO SATURDAY. CLEARING WILL SPREAD ACROSS THE
FORECAST AREA ON SATURDAY FROM WEST TO EAST BECOMING VFR.

.OUTLOOK...NON VFR WILL REDEVELOP MONDAY AFTERNOON AND PERSIST
INTO TUESDAY.

&&

.MARINE...
LOW PRESSURE WILL DEEPEN TODAY IS IT MOVES FROM THE WESTERN GREAT
LAKES INTO ONTARIO BY THIS EVENING. WINDS JUST AHEAD OF THE FRONT
WILL INCREASE TO AROUND 30 KNOTS WITH STRONGER WINDS EXPECTED IN THE
WAKE OF THE FRONT. SO WITH THAT SAID WE HAVE HOISTED THE GALE
WARNING FOR THE LAKE. KEPT START TIMES SAME AS THE PREVIOUS FORECAST
WITH 4PM WEST AND 10PM EAST. AS HIGH PRESSURE MOVES ONTO THE LAKE
SATURDAY WINDS SHOULD SUBSIDE FAIRLY QUICK. THE HIGH WILL MOVE EAST
OF THE REGION ON SUNDAY ALLOWING THE NEXT STORM SYSTEM TO MOVE
NORTHEAST FROM THE GULF COAST. NORTHEAST TO EAST WINDS WILL BE ON
THE INCREASE SUNDAY NIGHT AND CONTINUE INTO MONDAY. THIS LOW WILL BE
EAST OF LAKE ERIE BY TUESDAY MORNING WITH NW TO NORTH WINDS EXPECTED
IN ITS WAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR OHZ003-006>009-
     017>019-027>029-036-037.
PA...NONE.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 10 AM EDT SATURDAY FOR
     LEZ061-147>149-167>169.
     GALE WARNING UNTIL 4 AM EDT SATURDAY FOR LEZ142>146-162>166.

&&

SYNOPSIS...LAPLANTE
NEAR TERM...LAPLANTE
SHORT TERM...LAPLANTE
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Apr 4, 4:08 AM EDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EDT FRI APR 4 2014

OHZ012>014-089-PAZ001>003-050815-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
408 AM EDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WINDS MAY GUST TO NEAR 45 MPH LATE TODAY AND TONIGHT...ESPECIALLY
NEAR THE LAKESHORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010-011-020>023-030>033-038-047-050815-
LORAIN-CUYAHOGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHLAND-WAYNE-STARK-
MAHONING-HOLMES-KNOX-
408 AM EDT FRI APR 4 2014

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

WINDS MAY GUST TO NEAR 45 MPH LATE TODAY AND TONIGHT...ESPECIALLY
NEAR THE LAKESHORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-017-018-027-050815-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
408 AM EDT FRI APR 4 2014

...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ009-019-028-029-036-037-050815-
ERIE OH-HURON-CRAWFORD-RICHLAND-MARION-MORROW-
408 AM EDT FRI APR 4 2014

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-050815-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
408 AM EDT FRI APR 4 2014

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-050815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
408 AM EDT FRI APR 4 2014

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THE GALE FORCE WINDS TONIGHT MAY CAUSE ICE FIELDS TO SHIFT
EASTWARD LEADING TO RIDGING AND RAFTING OF ICE ON THE EAST END OF
THE LAKE LATE TONIGHT INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 4, 3:38 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT FRI APR 4 2014

OHZ010-042045-
LORAIN-
INCLUDING THE CITY OF...LORAIN
338 PM EDT FRI APR 4 2014

NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A STRENGTHENING SQUALL
LINE MOVING EAST NORTHEAST AT APPROXIMATELY 40 MPH TOWARDS THE
CLEVELAND METRO AREA. A BRIEF BURST OF HEAVY RAIN AND WIND GUSTS
UP TO 50 MPH WILL ACCOMPANY THE LINE AS IT PASSES THROUGH THE
COUNTY.

JAM
Special weather statement, Apr 4, 3:56 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT FRI APR 4 2014

OHZ011>013-020>022-030>032-038-042200-
CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-ASHLAND-WAYNE-STARK-
HOLMES-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...MEDINA...
AKRON...RAVENNA...ASHLAND...WOOSTER...CANTON...MILLERSBURG
356 PM EDT FRI APR 4 2014

NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A NARROW BUT INTENSE
LINE OF SHOWERS MOVING TOWARDS CUYAHOGA COUNTY FROM THE WEST. A
BRIEF BURST OF HEAVY RAIN AND ISOLATED WIND GUSTS UP TO 50 MPH ARE
POSSIBLE AS THIS SQUALL LINE MOVES TO THE EAST. THE LINE WILL
BEGIN TO AFFECT CENTRAL CLEVELAND AS SOON AS 415 PM...LASTING
UNTIL ABOUT 440 PM...BEFORE EXITING CUYAHOGA COUNTY TO THE EAST.

JAM
Special weather statement, Apr 4, 4:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
452 PM EDT FRI APR 4 2014

OHZ012>014-021>023-032-033-089-042145-
ASHTABULA INLAND-ASHTABULA
LAKESHORE-GEAUGA-LAKE-MAHONING-PORTAGE-STARK-SUMMIT-TRUMBULL-
452 PM EDT FRI APR 4 2014

...SPECIAL WEATHER STATEMENT FOR ASHTABULA...EASTERN GEAUGA...
MAHONING...NORTHEASTERN LAKE...NORTHERN STARK...PORTAGE...
SOUTHEASTERN SUMMIT AND TRUMBULL COUNTIES UNTIL 545 PM EDT...

AT 448 PM EDT...A LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM
9 MILES NORTH OF MADISON TO MIDDLEFIELD TO GARRETTSVILLE TO NORTH
CANTON...WILL CONTINUE MOVING EAST AT 50 MPH. THE THUNDERSTORMS HAVE
PRODUCED WIND GUSTS BETWEEN 35 AND 45 MPH. GUSTY WINDS AND HEAVY
RAIN CAN BE EXPECTED WITH THE STORMS AS THEY MOVE THROUGH THE AREA.
THE LINE SHOULD REACH THE OHIO AND PENNSYLVANIA LINE BY 530 PM.

LOMBARDY
Special weather statement, Apr 4, 4:58 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
458 PM EDT FRI APR 4 2014

PAZ001>003-042200-
CRAWFORD-NORTHERN ERIE-SOUTHERN ERIE-
458 PM EDT FRI APR 4 2014

...SPECIAL WEATHER STATEMENT FOR CRAWFORD AND ERIE COUNTIES UNTIL 600
PM EDT...

AT 448 PM EDT...A THUNDERSTORM 6 MILES SOUTH OF LINESVILLE...OR 14
MILES WEST OF MEADVILLE...WILL CONTINUE MOVING NORTHEAST AT 40 MPH.
THE THUNDERSTORM WILL PRODUCE WIND GUSTS UP TO 45 MPH AND HEAVY
RAIN. A LINE OF THUNDERSTORMS OVER WESTERN ASHTABULA AND TRUMBULL
COUNTIES IN OHIO WILL MOVE EAST AT 50 MPH AND SHOULD BE OVER THE
OHIO AND PENNSYLVANIA LINE BY 530 PM. THE LINE WILL THEN MOVE TO THE
EASTERN PORTIONS OF ERIE AND CRAWFORD COUNTIES BY 6 PM. THE LINE OF
THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 35 MPH AND HEAVY RAIN.

LOMBARDY

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.